# SDR AALA202112222667

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A300*
- Aircraft serial: 6647
- Aircraft time: 19,067 hours, 7,246 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Bottle
- Part number: 346000491
- Part serial: 41925F1
- Condition: Discharged
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE FORWARD CARGO ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. FORWARD CARGO FIRE EXTINGUISHER BOTTLE DISCHARGED. FLIGHT DECLARED EMERGENCY AND DIVERTED TO ILM. AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED ALL FORWARD CARGO SMOKE DETECTORS PER AMM 26-16-15. (AALA202112217589), (AALA202112220893), (AALA202112225455), AND (AALA202112226604). REMOVE AND REPLACED FORWARD CARGO FIRE BOTTLE PER AMM 26-23-41.
